# SDR COMA0061085

- Difficulty date: December 21, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 18,050 hours, 17,360 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LATCH WARNING DURING CLIMB OUT OF ATW, RETURNED TO THE FIELD.DEFERRED PER MEL 52-70-1.
